Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Growing blind spots in eyes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1724 Questions
Doctor :   Hi
Doctor :   How can I help you
User :   Hi Doctor
User :   Needed your help regarding an eye problem
Doctor :   Please go ahead
User :   i was suffering from an eye problem in which there were some blind spots coming into my vision a few years back
Doctor :   ok
User :   tjose spots were growing
User :   and my eye doctor told me that it was something called "central choronditis"
Doctor :   ok. did you get any treatment done that time ?
User :   it started with my left eye about 5 years ago
User :   yes... the doctor treated me with steroids. it was 2 year long treatment
User :   my medicine was: wysolone and cyclosporin
User :   the spots stopped growing after that
Doctor :   how old are you?
User :   but suddenly in 2006 end, the same problem appeared in right eye
User :   28 years
User :   i repeated the same medication and the spots stooped growing
User :   however, my problem is that despite showing it to 5 different specialists, no one has been able to diagnose the cause of this problem
Doctor :   what was your retinoscopy report?
User :   i got an angiography done (please pardon me for the spelling mistake if any)
User :   i also got one sonography done for eyes
Doctor :   did any of the test you got done show any abnormality?
User :   the angiography report clearly showed the spots near the retina
User :   no... all my other reports were normal
Doctor :   Ok- Shilpi this is beyond my area of expertise as Im a general physician
User :   one doctor told me that it is due to the abnormal growth of blood vessels in that area... something similar to Age related macular degenaration
Doctor :   at the moment we do not have any ophthalmologists available for live chat
User :   ok...
Doctor :   are you in Bangalore
User :   can you please help me for an other problem
User :   nope.. mumbai
Doctor :   ok...
Doctor :   since you have already seen 5 specialists
Doctor :   Have you been to any specialist eye hospital/ research center so far or only clinics
User :   theer is a special eye clinic in mumbai - XXXXXXXX jyot
User :   i am also not satisfied with their diagnosis because according to them my eyes were completely normal
Doctor :   ok...
User :   i have got my treatment done through a doctor from my home town jaipur as he knows my case history
User :   he was able to rectify the problem to some extent through steroids but he is still unable to find the cause of this problem
Doctor :   WE curnetly do not have details of medicl facilites in mumbai
User :   if i share my reports with you, will you be able to do something with that?
User :   okay
Doctor :   but i would advice you go to a specialized eye hospital with all your reports
Doctor :   for further treatment
User :   any good hospital you can recommend?
Doctor :   we dont have details for Mumbai at the moment
User :   in any other part of the country?
Doctor :   XXXXXXXX nethralaya in Chennai is a reputed centre
User :   have one more problem if you could help
Doctor :   sure
User :   okay
Doctor :   pls go on
User :   after all this courses of steroids, i have stopped getting my periods since last year
Doctor :   how many courses have you taken?
User :   i also took one-month courses (guess 5) of premarin-modus and lynoral-meprate
User :   last course was taken in january
Doctor :   Shilpi i will have to get back to you by mail
Doctor :   as there are a lot of patients queing up
User :   before that i had taken steriods about 5 years ago for 2 years
Doctor :   ok
User :   i took steriods for about 8 months
User :   sure
Doctor :   in total?
Doctor :   I will mail you soon and with the details
Doctor :   bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor